# SDR KCSA111080

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fireshield
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FIRESHIELD CHAFED NAC STA 221 INBOARD.
